# SDR ASOA04361

- Difficulty date: May 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N720AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Condition: Inoperative
- Location: Trim Sys
- Part time: 1,778 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, A STABILIZER TRIM FAILURE WAS EXPERIENCED FOLLOWED BY MACH TRIM FAILURE AND AUTO PILOT TRIP FUNCTION INOPERATIVE.  THE CAPTAIN REPORTED THAT THE FORCES ON THE CONTROLS WERE MANAGEABLE.  CREW COMPLIED WITH THE QRH TO RESET THE SYSTEM, BUT THE ATTEMPT WAS UNSUCCESSFUL.  EMERGENCY EQUIPMENT WAS REQUESTED TO STANDBY AS A PRECAUTION, AND A SAFE LANDING WAS PERFORMED.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM MOTOR CONTROL UNIT.  OPERATIONAL CHECKS, GOOD.  AIRCRAFT RETURNED TO SERVICE.
